Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 81-92
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 61-80
      Volume 80
      Volume 79
      Volume 78
      Volume 77
      Volume 76
      Volume 75
      Volume 74
      Volume 73
      Volume 72
      Volume 71
      Volume 70
      Volume 69
      Volume 68
      Volume 67
      Volume 66
      Volume 65
      Volume 64
      Volume 63
      Volume 62
      Volume 61
Search
VOLUME 77 | ISSUE 2 | PAGE 59
Commutativity equations and dressing transformations
A. Losev+, I. Polyubin*+
+ITEP, 117259 Moscow, Russia
*Landau Institute for Theoretical Physics 117334 Moscow, Russia


PACS: 11.25.Hf
Abstract
We study dressing transformations that generate all solutions to Commutativity equations, and, after picking up special coordinates, all solutions to WDVV equations. We conjecture that the homological tensor product of solutions to Commutativity equations corresponds to the tensor product of matrixes of dressing transformation and check it in the first nontrivial case.


Download PS file (GZipped, 60.7K)  |  Download PDF file (154.4K)